Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1586 Publications
2017 | Journal Article | LibreCat-ID: 31272
Harris, Benjamin, and Tobias Weich. “Wave Front Sets of Reductive Lie Group Representations III.” Advances in Mathematics, vol. 313, Elsevier BV, 2017, pp. 176–236, doi:10.1016/j.aim.2017.03.025.
LibreCat
| DOI
| arXiv
2017 | Conference Paper | LibreCat-ID: 31370 |

Hoffmann, Max, and Rolf Biehler. “Schnittstellenaufgaben für die Analysis I – Konzept, Beispiele und Evaluationsergebnisse.” Beiträge zum Mathematikunterricht 2017, edited by Ulrich Kortenkamp and Ana Kuzle, WTM-Verlag, 2017, pp. 441–44, doi:10.17877/DE290R-18534.
LibreCat
| DOI
| Download (ext.)
2017 | Book Chapter | LibreCat-ID: 31857
Häsel-Weide, Uta, and M. Nührenbörger. “Grundzüge des inklusiven Mathematikunterrichts. Mit allen Kindern rechnen.” Gemeinsam Mathematik lernen - mit allen Kindern rechnen., edited by Uta Häsel-Weide and M. Nührenbörger, Grundschulverband e. V., 2017, pp. 8–21.
LibreCat
2017 | Journal Article | LibreCat-ID: 33336
Boßmann, Lea, et al. “On the Dipole Approximation with Error Estimates.” Letters in Mathematical Physics, vol. 108, 2017, pp. 185–193, doi:https://link.springer.com/article/10.1007/s11005-017-0999-y.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 33342
Savov, Mladen, and Martin Kolb. “Conditional Survival Distributions of Brownian Trajectories in a One Dimensional Poissonian Environment in the Critical Case.” Electronic Journal of Probability, vol. 22, Institute of Mathematical Statistics & Bernoulli Society, 2017, doi:https://doi.org/10.1214/17-EJP4468.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 34631
Hesse, Kerstin, et al. “Radial Basis Function Approximation of Noisy Scattered Data on the Sphere.” Numerische Mathematik, vol. 137, no. 3, Springer Science and Business Media LLC, 2017, pp. 579–605, doi:10.1007/s00211-017-0886-6.
LibreCat
| DOI
2017 | Conference Paper | LibreCat-ID: 45396
Dröse, Jennifer, and Susanne Prediger. “Strategieentwicklung für die Bearbeitung von Textaufgaben.” Beiträge zum Mathematikunterricht 2017 , edited by U. Kortenkamp and A. Kuzle, WTM, 2017, pp. 183–86.
LibreCat
2017 | Journal Article | LibreCat-ID: 31267
Guillarmou, Colin, et al. “Classical and Quantum Resonances for Hyperbolic Surfaces.” Mathematische Annalen, vol. 370, no. 3–4, Springer Science and Business Media LLC, 2017, pp. 1231–75, doi:10.1007/s00208-017-1576-5.
LibreCat
| DOI
| arXiv
2017 | Journal Article | LibreCat-ID: 51390
Hilgert, Joachim, et al. “Resonances for the Laplacian on Riemannian Symmetric Spaces: The Case of SL(3,R)/SO(3).” Representation Theory, vol. 21, 2017, pp. 416–457, doi:10.1090/ert/506.
LibreCat
| DOI
| Download (ext.)
2017 | Journal Article | LibreCat-ID: 51392
Hilgert, Joachim, et al. “Contraction of Hamiltonian K-Spaces.” Inter. Math. Research Notices, vol. 20, 2017, pp. 6255–6309, doi:10.1093/imrn/rnw191.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 51391
Hilgert, Joachim, et al. “Resonances for the Laplacian of Products of Two Rank One Riemannian Symmetric Spaces.” J. Funct. Anal., vol. 272, 2017, pp. 1477–523.
LibreCat
2017 | Book Review | LibreCat-ID: 51576
Hilgert, Joachim. “Pitici, M. (Ed). The Best Writing on Mathematics 2016 (Princeton University Press, 2017).” Mathematische Semesterberichte, vol. 64, 2017, pp. 253–54.
LibreCat
2017 | Book Review | LibreCat-ID: 51575
Hilgert, Joachim. “Devlin, K. Finding Fibonacci. The Quest to Rediscover the Forgotten Mathematical Genius Who Changed the World (Princeton University Press, 2017).” Mathematische Semesterberichte, vol. 64, 2017, pp. 245–47.
LibreCat
2017 | Journal Article | LibreCat-ID: 45941
Kovács, Balázs, et al. “Convergence of Finite Elements on an Evolving Surface Driven by Diffusion on the Surface.” Numerische Mathematik, vol. 137, no. 3, Springer Science and Business Media LLC, 2017, pp. 643–89, doi:10.1007/s00211-017-0888-4.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 45942
Kovács, Balázs, and Christian Lubich. “Stability and Convergence of Time Discretizations of Quasi-Linear Evolution Equations of Kato Type.” Numerische Mathematik, vol. 138, no. 2, Springer Science and Business Media LLC, 2017, pp. 365–88, doi:10.1007/s00211-017-0909-3.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 45940
Kovács, Balázs, and Christian Lubich. “Stable and Convergent Fully Discrete Interior–Exterior Coupling of Maxwell’s Equations.” Numerische Mathematik, vol. 137, no. 1, Springer Science and Business Media LLC, 2017, pp. 91–117, doi:10.1007/s00211-017-0868-8.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 45946
Kovács, Balázs, and Christian Andreas Power Guerra. “Maximum Norm Stability and Error Estimates for the Evolving Surface Finite Element Method.” Numerical Methods for Partial Differential Equations, vol. 34, no. 2, Wiley, 2017, pp. 518–54, doi:10.1002/num.22212.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 45943
Kovács, Balázs. “High-Order Evolving Surface Finite Element Method for Parabolic Problems on Evolving Surfaces.” IMA Journal of Numerical Analysis, vol. 38, no. 1, Oxford University Press (OUP), 2017, pp. 430–59, doi:10.1093/imanum/drx013.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 45945
Kovács, Balázs, and Christian Andreas Power Guerra. “Maximum Norm Stability and Error Estimates for the Evolving Surface Finite Element Method.” Numerical Methods for Partial Differential Equations, vol. 34, no. 2, Wiley, 2017, pp. 518–54, doi:10.1002/num.22212.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 32020
Küster, Benjamin. “On the Semiclassical Functional Calculus for H-Dependent Functions.” Annals of Global Analysis and Geometry, vol. 52, no. 1, Springer Science and Business Media LLC, 2017, pp. 57–97, doi:10.1007/s10455-017-9549-1.
LibreCat
| DOI